Couldn't find what you looking for?

TRY OUR SEARCH!


My doctor prescribed Lipitor in order to make at least some improvement concerning my high LDL. My condition is really problematic and this is the fourth different drug that I have been using for the last three years. They all produced too serious side effects. Now I experience muscle aches and I’m sure that they are associated with Lipitor. The doctor mentioned muscle aches as one of the commonest side effects and pointed out that they cannot seriously damage my health. I’m tired of changing drugs, but I’m also very concerned about side effects. Can these muscle aches turn into something more complicated?

Loading...


Oh, yes they can. Unfortunately, I have experienced that, so I know what I am talking about. It also started with high LDL and I was taking Lipitor for about three weeks without any discomfort when suddenly one morning couldn’t get out of my bed. My body hurt terribly - I think that every muscle and every bone in my body hurt. After about five weeks of constant pain and disruption of all possible daily activities I went to see my doctor. I went through all kind of checks and test and they finally diagnosed fibromyalgia - the pain all over the body that cannot be explained and that you have to get used to because there is basically nothing that can help you get rid of it. So I started to get used to this new condition. My LDL went low, I was on Lipitor three years. In the course of those three years my overall condition worsened unbelievably. I lost the ability to perform subtle movements, couldn’t write, had problems while talking... This was all ascribed to fibromyalgia. And then my doctor died. I changed doctor, he started treating my new disorders as something different from fibromyalgia and he finally remembered that those changes occurred due to Lipitor. So he gradually reduced the doses and finally got me off Lipitor. Two years from that, I still have problems with writing or typing and I also experience those awful muscle pain again occasionally. So, don’t take Lipitor, you don’t want to take your chances with it.
Reply

Loading...